MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scarring (2061); Skin Irritation (2076)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not provided.No samples were returned for evaluation.Cause of reported injury could not be determined.The consumer associated with this incident reported the event to the fda via medwatch mw5078271.A device history review was completed on the reported lot # and did not reveal any quality issues with the product.
 
Event or Problem Description
A distributor reported that a patient alleged skin irritation, described as a blister/burn in two areas of the chest, that began approximately one week after monitoring using 3m¿ red dot¿ ecg repositionable soft cloth monitoring electrodes, 2660-5.The patient informed the distributor of the alleged symptoms after approximately 20 days of monitoring and had disconnected the monitoring system.Upon follow-up by the distributor one month later, the patient reported that the skin was pink and peeling.The patient visited her cardiologist and no treatment was prescribed.A medwatch report was received by the distributor (mw5078271) that the patient had submitted to the fda which indicated that an area in the center of the chest looked to be a permanent scar.

Brand Name
3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9182944
Report Number2110898-2019-00116
Device Sequence Number3642723
Product Code DRX
UDI-Device Identifier10707387507845
UDI-Public10707387507845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/22/2020
Device Model NumberN/A
Device Catalogue Number2660-5
Device Lot Number2020 -04 FC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;